Been taking 1.5 mg of LDN for almost 3 weeks. Every time I raise the dose to 3 mg I vomit the next day... have been nauseated sporadically but seems like when I raise the dose I am dizzy and within just a few minutes I vomit for quite a while... afterwards have a bad headache and can sleep it off but am getting afraid of going out because at any moment the nausea can strike and I am in the middle of a store shopping...
No responses have yet been posted. Add your response to this question.
- Naltrexone Information for Consumers
- Naltrexone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Naltrexone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Oct 2010 • 2 answers
Posted 26 Apr 2012 • 1 answer
Posted 15 Jul 2013 • 3 answers
Posted 15 Nov 2016 • 2 answers
Posted 1 day 21 hours ago • 0 answers